MAUDE Adverse Event Report: CONMED LARGO 4.5MM POPLOK SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO 4.5MM POPLOK SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number CKP-4500
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the device, ckp-4500, 4.5mm poplok suture anchor, was being used during an acl & pcl with meniscus repair procedure on an unknown date when it was reported, ¿not work during the surgery timing.¿.There was no report of injury, medical intervention, or hospitalization for the patient.The pictures received show the device has been broken; however, it is not known when the breakage occurred or if in contact with the patient.A good faith effort was made to gain information from the reporter, but we have not received an answer to date.The procedure was reported as having been completed.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, however the provided photographic evidence exhibits the reported event.Review of the photograph shows the anchor detached from the driver but attached to the suture and appears to be damaged and both the gray and blue loader assemblies are detached from the device.Additionally, there appears to be no damage to the driver.Based on the condition of the device in the photograph, the likely cause of this issue is user related.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: preoperative and operating procedures including knowledge of surgical techniques and proper selection and placement of the implant are important considerations in the successful utilization of this device.Surgeon must choose proper implant size based on specific procedure and patient history.The ifu also advises the user to ensure proper selection of bone punch according to anchor size selection.Avoid lateral loading while inserting the poplok suture anchor.Do not deploy device, by squeezing trigger, until proper implant placement and suture tension is achieved.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description

Brand Name
4.5MM POPLOK SUTURE ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key18066961
Report Number1017294-2023-00100
Device Sequence Number7615415
Product Code MBI
UDI-Device Identifier20845854014100
UDI-Public(01)20845854014100(17)280610(10)1323778
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K091549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCKP-4500
Device Lot Number1323778
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic